# SDR MASA2023090800113

- Difficulty date: September 8, 2023
- Submitted: September 9, 2023
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 27,123 hours, 20,468 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH BLEED DUCT WARNING/ ANTI-ICE OFF.  REPOSITIONED FIRE LOOPS PREFORMED ENG RUNS NO FURTHER DEFECT
